# SDR MWEA020003

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: 9910073
- Condition: Cracked
- Location: Station 95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 INCH CRACK ON CEILING IN NOSE GEAR WHEEL WELL AREA RIGHT HAND TUNNEL AT STATION 95  --  CUT OUT DAMAGED SECTION OF WEB. FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLERS.
